Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 14, Pages 903-907

Commuting idempotents of an H-algebra

Department of Mathematics, The Catholic University of America, Washington DC 20064, USA

Received 20 February 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Commutative H-algebra is characterized in terms of idempotents. Here we offer three characterizations.